Alert archive / Florida / Small Craft Advisory for Windses in 2016
Small Craft Advisory for Winds 2, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory for winds at Sep 1, 2016, 4:07 AM EDT. It took effect at Sep 1, 2016, 10:00 PM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Sep 1, 2016, 4:07 AM EDT (08:07 UTC)
- In effect from
- Sep 1, 2016, 10:00 PM EDT
- Expired
- Sep 2, 2016, 10:05 PM EDT
- In force
- 24 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
799 WHUS72 KMLB 010807 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 407 AM EDT THU SEP 1 2016 AMZ550-552-570-572-022000- /O.NEW.KMLB.SI.Y.0002.160902T0200Z-160902T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 407 AM EDT THU SEP 1 2016 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EDT FRIDAY. * WINDS...SOUTH TO SOUTHWESTERLY WINDS INCREASING TO 20 TO 25 KNOTS AND GUSTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SEDLOCK
5 follow-up statements
841 WHUS72 KMLB 011908 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 308 PM EDT THU SEP 1 2016 AMZ555-575-022000- /O.EXA.KMLB.SI.Y.0002.160902T0200Z-160902T2000Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 308 PM EDT THU SEP 1 2016 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EDT FRIDAY. * WINDS...SOUTH TO SOUTHWESTERLY WINDS INCREASING TO 20 TO 25 KNOTS AND GUSTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-570-572-022000- /O.CON.KMLB.SI.Y.0002.160902T0200Z-160902T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 308 PM EDT THU SEP 1 2016 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EDT FRIDAY... * WINDS...SOUTH TO SOUTHWESTERLY WINDS INCREASING TO 20 TO 25 KNOTS AND GUSTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
505 WHUS72 KMLB 012028 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 428 PM EDT THU SEP 1 2016 AMZ550-570-022000- /O.NEW.KMLB.TR.W.1009.160901T2028Z-000000T0000Z/ /O.CAN.KMLB.SI.Y.0002.160902T0200Z-160902T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 428 PM EDT THU SEP 1 2016 ...TROPICAL STORM WARNING IN EFFECT... ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A TROPICAL STORM WARNING. THE SMALL CRAFT ADVISORY FOR WINDS HAS BEEN CANCELLED. * WINDS...HURRICANE HERMINE IS FORECAST TO MOVE ONSHORE THE FLORIDA BIG BEND LATE TONIGHT...THEN CROSS THE NORTH PENINSULA FRIDAY MORNING. AS THE STORM CONTINUES TO MOVES NORTH AND EAST ..SUSTAINED WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 KNOTS WITH FREQUENT GUSTS TO TROPICAL STORM FORCE THROUGH EARLY FRIDAY AFTERNOON. STRONGER WINDS MAY OCCUR IN RAINBAND SQUALLS AS THEY MOVE OFFSHORE AND OVER THE ATLANTIC WATERS. * WAVES/SEAS...SEAS BUILDING TO 6 TO 8 FEET BEYOND THE IMMEDIATE COAST BY EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT OR ARE EXPECTED DUE TO A TROPICAL SYSTEM WITHIN 36 HOURS. SMALL CRAFT SHOULD REMAIN IN PORT. && $$ AMZ552-555-572-575-022000- /O.CON.KMLB.SI.Y.0002.160902T0200Z-160902T2000Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 428 PM EDT THU SEP 1 2016 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EDT FRIDAY... * WINDS...SOUTH TO SOUTHWESTERLY WINDS INCREASING TO 20 TO 25 KNOTS AND GUSTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
350 WHUS72 KMLB 020827 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 427 AM EDT FRI SEP 2 2016 AMZ550-570-030230- /O.CON.KMLB.TR.W.1009.000000T0000Z-000000T0000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 427 AM EDT FRI SEP 2 2016 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WINDS...TROPICAL STORM HERMINE WILL CONTINUE TO MOVE INLAND THROUGH SOUTH GEORGIA THIS MORNING AS IT SLOWLY WEAKENS. IT IS FORECAST TO PULL AWAY FROM THE STATE DURING THE COURSE OF THE DAY TOWARD THE MID-ATLANTIC SEABOARD. SUSTAINED WINDS 25 TO 30 KNOTS WILL OCCUR THROUGH EARLY AFTERNOON WITH FREQUENT GUSTS TO TROPICAL STORM FORCE, ESPECIALLY IN RAINBAND SQUALLS. * WAVES/SEAS...SEAS 6 TO 8 FEET BEYOND THE IMMEDIATE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS TROPICAL STORM WARNING IS FOR FREQUENT GUSTS UP TO AROUND 40 KNOTS. SMALL CRAFT SHOULD REMAIN IN PORT. && $$ AMZ552-555-572-575-022000- /O.CON.KMLB.SI.Y.0002.000000T0000Z-160902T2000Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 427 AM EDT FRI SEP 2 2016 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...SOUTH TO SOUTHWESTERLY WINDS 20 TO 25 KNOTS AND GUSTY, GRADUALLY DIMINISHING DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
435 WHUS72 KMLB 021949 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 349 PM EDT FRI SEP 2 2016 AMZ550-570-030300- /O.CAN.KMLB.TR.W.1009.000000T0000Z-000000T0000Z/ /O.EXB.KMLB.SI.Y.0002.000000T0000Z-160903T0300Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 349 PM EDT FRI SEP 2 2016 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IS NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. THE TROPICAL STORM WARNING IS NO LONGER IN EFFECT. * WINDS...TROPICAL STORM HERMINE WILL CONTINUE TO MOVE UP THE EAST COAST AND AWAY FROM EAST CENTRAL FLORIDA. WHILE TROPICAL STORM FORCE WIND GUSTS ARE NO LONGER EXPECTED, BOATING CONDITIONS WILL REMAIN HAZARDOUS WITH WINDS OUT OF THE SOUTHWEST BETWEEN 20 TO 25 KNOTS CONTINUING THROUGH LATE THIS EVENING. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-555-572-575-030300- /O.EXT.KMLB.SI.Y.0002.000000T0000Z-160903T0300Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 349 PM EDT FRI SEP 2 2016 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS GRADUALLY DIMINISHING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
369 WHUS72 KMLB 030205 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1005 PM EDT FRI SEP 2 2016 AMZ570-030800- /O.CAN.KMLB.SI.Y.0002.000000T0000Z-160903T0300Z/ /O.NEW.KMLB.SI.Y.0003.160903T0205Z-160903T0800Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 1005 PM EDT FRI SEP 2 2016 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 4 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 4 AM EDT SATURDAY. * WINDS...SOUTHWEST AROUND 20 KNOTS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-572-575-030315- /O.CAN.KMLB.SI.Y.0002.000000T0000Z-160903T0300Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1005 PM EDT FRI SEP 2 2016 ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR WINDS. SMALL CRAFT SHOULD EXERCISE CAUTION OVERNIGHT. $$
What forecasters said that day
The local office's own words before this small craft advisory for winds went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory for winds went out at Sep 1, 3:55 AM EDT, 12 minutes earlier.
Area forecast discussion, Sep 1, 3:55 AM EDT, 12 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
355 AM EDT THU SEP 1 2016
.DISCUSSION...
...High Rain Chances with Gusty Wind Potential Will Persist into
Late Week...
Current...
NEXRAD 88D shows numerous showers and isolated storms moving well
offshore early this morning and lighter stratiform type rainfall
over land. Movement is toward the northeast at around 25 mph.
Mesoscale models not keen on additional development for remainder
of overnight, aside from what is presently on radar, not too
mention nothing more than ISOLD/SCT showery precipitation through
the remainder of the morning up until the PM. Cape wind profilers
show generally a SW flow from just off the surface and up through
around 10.0 Kft with speeds averaging 20 to 30 kts. Surface
conditions show slightly cooler temperatures/dewpoints than recent
mornings at this time, in the L-M 70s, due to the late evening
widespread rainfall across ECFL.
Tropical Storm Hermine continues to slowly get more organized with
latest max sustained winds around 60 mph. Direction was toward the N
at 6 mph. This system remains forecast to eventually track more
northeastward during the day/evening, eventually moving onto the
north FL coast, north of the Big Bend area, during the late
overnight/early Fri morning period...potentially at minimal
hurricane strength.
Today-Tonight...
Surface flow will be backing to the S/SE with low levels just off
of the surface also forecast to back to the S/SSW. Surface wind
speeds generally forecast to increase to 10-15 kts during the
afternoon with some higher gusts expected. PWAT values will also
continue from 2.20 to 2.40 inches areawide through this forecast
period. Will continue CHC wording for showers with ISOLD thunder
during the morning areawide, though suspect stability may keep
things fairly quite overall. Believe shower coverage will
gradually becoming NMRS with ISOLD/SCT storms again later in the
afternoon and early evening. Will broadbrush 60 to 70 percent
areawide, again with these higher chances realizing during the
afternoon. For the evening period after 00Z/8PM will taper 50
percent POPs along the I-4 corridor back to around 40 percent
southward across St. Lucie/Martin counties. Aside from heavy
downpours, and occasional lightning, gusty winds in some squalls
could reach 40 to 50 mph.
Locally heavy rainfall is also a continuing threat over the period
with local amounts of 1 to 2 inches possible, but am still not
considering a flood watch. Still feel the grounds across ECFL can
absorb the rainfall with nuisance flooding of low-lying areas
handled by the occasional Urban/Small Stream Flood Advisory, if
necessary.
The SPC Day 1 outlook does have ECFL in a marginal severe risk from
north of a line from central Brevard County/central Osceola County.
Another area that will have to be monitored will be southward across
both the Space/Treasure Coasts, or anywhere else for that matter
later in the afternoon where winds back to S/SERLY. If there is any
assimilation of the east coast sea breeze along the coast from
surface heating (clouds permitting), then any bands of convection
advancing northeastward toward the east coast could acquire rotation
in this favorable low-level wind shear environment from mid-late
afternoon and very early evening.
Aside from mostly cloudy/balmy conditions, temperatures likely in
the M-U80s for highs with lows tonight continuing in the 70s
areawide. With the pressure gradient tightening late overnight, as
Hermine will pass its closest to ECFL, MOS guidance hints at some
breezy/gusty conditions.
Friday...
Hermine will be onshore vicinity of Georgia/Florida line at 12z
and accelerating to the northeast. A high moisture band will trail
back into the local area with the greatest amounts over the north
half, where the GFS still shows strong 925mb winds of 40-45 knots.
Convection may be ongoing with strong wind gusts to start off the
morning especially across north/central sections. Low-mid level
flow will veer to the southwest during the afternoon and be nearly
parallel to the convective band, so training echoes may set up a
heavy rain threat. Likely PoPs are in order there and depending
exactly when/where the convective band sets up, several inches of
rain are possible.
MOS shows PoPs tapering back to 30 percent in the south but
precipitable water will still be around 2 inches there so will stay
with our current PoP of 40 percent.
Saturday-Wednesday...
The 00z GFS and ECMWF show a weak surface trough trailing from
Hermine extending into north Florida Sat and settling to near
central Florida on Sunday. This would keep moisture high
especially across the north on Sat then settling slightly south
Sunday. A chance for heavy rain will continue mainly northward
from Canaveral and Orlando where likely Pops are in order. The GFS
shows deep layer high pressure building over the southeast U.S.
early next week as weak trough extending from Hermine settles
south of the area. Drier air is shown filtering in but onshore
flow should keep enough moisture depth for chance to slight
chance PoPs.
&&
.AVIATION...Mainly cloudy skies forecast again for much of the day
with very deep moisture remaining in place. VCSH remain common in
the TAF groupings. Tempo groups again eventually needed with
MVFR/IFR conds in pcpn, especially later in the afternoon.
Increasing shower chances (fast moving) with embedded thunder during
the afternoon again. Threats remain heavy downpours, gusty winds in
activity in excess of 35-40 kts possible. S/SE surface winds
increasing in upwards of 15 kts late morning/afternoon with some
higher gusts at times. Tighter pgrad forecast later tonight with
breezy/gusty SSE/S wind component.
&&
.MARINE...
Today...
Convection has really distorted the wind field overnight, though
suspect we will see winds increase in upwards of 14-17 kts over
the open Atlc. Seas 3-4 ft near shore and 4-5 ft offshore. Will
begin the forecast package without headlines for small craft.
While there will likely be a lull in convective activity after
sunrise, mariners will need to be wary in the afternoon of
showers/storms developing over land and moving quickly northeastward
off of the coast later in the day/evening. Winds/seas locally higher
invof convection. Threats from showers/storms later today will be
occasional cloud to water lightning, torrential downpours, gusty
winds, and/or ISOLD waterspouts.
Tonight...
SSE/S winds are forecast to increase in upwards of 20 kts with
some higher gusts north of Sebastian Inlet and 15-20 kts south of
here. Will initiate an SCA for winds to begin at 02Z/10PM tonight
for north of Sebastian Inlet with cautionary statements likely
south of here. Seas will be slower to respond and will be 3-4 ft
near shore and 4-5 ft offshore.
Fri...
Strong south/southwest winds behind departing Hermine will produce
hazardous boating conditions over north/central zones early then
winds should slowly diminish during the afternoon and overnight.
The strongest winds will be over the waters from about Canaveral
north where gusts to tropical storm force are possible.
The less then favorable boating conditions will be accompanied by
scattered to numerous squalls, especially from the Cape northward.
Holiday Weekend...
Much improved wind/sea conditions. Southwest winds will gradually
ease Saturday and the pressure gradient will become weak on
Sunday, then high pressure building to the north on Labor Day will
induce an onshore wind flow about 5 to 10 knots.
Putting somewhat of a damper on the improved boating conditions,
there will be a considerable amount of showers/storms with gusty
winds from the Cape north on Saturday and lingering into Sunday.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 87 76 89 76 / 60 50 60 40
MCO 87 75 87 76 / 60 50 60 30
MLB 88 77 91 77 / 60 40 50 20
VRB 89 75 91 75 / 60 40 40 20
LEE 84 76 84 76 / 70 50 60 40
SFB 85 76 87 76 / 60 50 60 30
ORL 85 75 87 76 / 60 50 60 30
FPR 90 76 91 75 / 60 40 40 20
&&
.MLB Watches/Warnings/Advisories...
FL...None.
AM...Small Craft Advisory for winds from 10 PM Thursday
to 4 PM EDT Friday for Flagler Beach to Volusia-Brevard
County Line 0-20 nm-Flagler Beach to Volusia-Brevard
County Line 20-60 nm-Volusia-Brevard County Line to
Sebastian Inlet 0-20 nm-Volusia-Brevard County Line
to Sebastian Inlet 20-60 nm.
&&
SHORT TERM...Sedlock
LONG TERM....LascodyHazardous weather outlook, Aug 31, 8:30 PM EDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 830 PM EDT WED AUG 31 2016 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-011000- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 830 PM EDT WED AUG 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .THUNDERSTORM IMPACT... CONTINUED MOIST SOUTH TO SOUTHWEST FLOW WILL RESULT IN SCATTERED TO NUMEROUS FAST MOVING SHOWERS AND ISOLATED LIGHTNING STORMS THROUGH TONIGHT. THE ACTIVITY WILL MOVE NORTHEAST AT AROUND 25 TO 30 MPH, AND WILL BE CAPABLE OF PRODUCING DEADLY CLOUD TO GROUND LIGHTNING STRIKES, BRIEF PASSING HEAVY DOWNPOURS, AND WIND GUSTS AS HIGH AS 35 TO 45 MPH. HEAD INDOORS IF SKIES LOOK THREATENING, OR YOU HEAR THUNDER. IN ADDITION TO GUSTY WINDS...A FEW STORMS MAY BE CAPABLE OF ACQUIRING ROTATION DUE TO SUFFICIENT WIND SHEAR VALUES...WHICH COULD PRODUCE A BRIEF FUNNEL CLOUD OR TORNADO. .FLOOD IMPACT... LOCALIZED HEAVY RAIN AMOUNTS OF ONE TO TWO INCHES WILL BE POSSIBLE DUE TO THE TRAINING OF HEAVY SHOWERS AND ISOLATED LIGHTNING STORMS. THIS CAN LEAD TO STANDING WATER IN LOW SPOTS AND ON ROADWAYS. .MARINE THUNDERSTORM GUST IMPACT... FAST MOVING SHOWERS AND EMBEDDED LIGHTNING STORMS ARE EXPECTED TO MOVE ACROSS THE ATLANTIC WATERS AND POINTS WELL INLAND. WIND GUSTS UP TO 40 KNOTS WILL BE POSSIBLE WITH LOCALLY HIGHER WAVES ON AREA LAKES, THE INTRACOASTAL WATER WAYS, AND NEAR SHORE ATLANTIC WATERS. .WATERSPOUT IMPACT... MARINE INTERESTS SHOULD ALSO BE ALERT FOR THE POTENTIAL OF WATERSPOUTS TONIGHT. .WIND AND SEA IMPACT... SOUTH TO SOUTHWEST WINDS BETWEEN 15 TO 20 KNOTS WILL COMBINE WITH SEAS UP TO 4 TO 6 FEET AND PRODUCE POOR BOATING CONDITIONS OVER THE OFFSHORE WATERS OF VOLUSIA AND BREVARD COUNTIES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. TROPICAL STORM HERMINE, LOCATED OVER THE CENTRAL GULF, IS FORECAST TO MOVE NORTH OR NORTH-NORTHEAST AND INTENSIFY TONIGHT. THE SYSTEM WILL THEN MOVE NORTHEASTWARD ON THURSDAY, AND THEN MOVE ACROSS NORTHERN FLORIDA THURSDAY NIGHT. VERY MOIST AIR ON THE EAST AND SOUTH SIDE OF HERMINE WILL BRING SHOWERS AND ISOLATED STORMS WITH VERY HEAVY RAINFALL THROUGH THURSDAY, WITH THE THREAT OF LOCALIZED FLOODING FROM THE SEVERAL ROUNDS OF SHOWERS AND STORMS THAT ARE EXPECTED OVER THE NEXT COUPLE DAYS. THERE ALSO EXISTS A RISK FOR INCREASINGLY GUSTY WINDS AND ISOLATED TORNADOES AS THE CENTER OF THE SYSTEM APPROACHES FLORIDA, ESPECIALLY THURSDAY AND THURSDAY NIGHT. PERSONS IN CENTRAL FLORIDA SHOULD FOLLOW THE PROGRESS OF THE DEVELOPING SYSTEM. LISTEN FOR UPDATED FORECASTS AND ADVISORIES FROM THE NATIONAL HURRICANE CENTER, AND FROM THE NATIONAL WEATHER SERVICE IN MELBOURNE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED OVERNIGHT. SEDLOCK
In the hours before
Local storm report, Aug 31, 11:29 PM EDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1129 PM EDT WED AUG 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TSTM WND GST 3 SSW COCOA BEACH 28.31N 80.63W
08/31/2016 M46 MPH BREVARD FL AIRPLANE PILOT
WEATHERFLOW SITE XCOA MEASURED A WIND GUST OF 46 MPH / 40
KTS FROM THE SSW.
&&
JCLocal storm report, Aug 31, 11:41 PM EDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1141 PM EDT WED AUG 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TSTM WND GST VERO BEACH AIRPORT 27.66N 80.41W
08/31/2016 M39.00 MPH INDIAN RIVER FL ASOS
VERO BEACH AIRPORT ASOS MEASURED A WIND GUST OF 39 MPH/34
KTS FROM THE SSW.
&&
JCSpecial weather statement, Aug 31, 11:43 PM EDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1143 PM EDT WED AUG 31 2016
FLZ047-054-010415-
SOUTHERN BREVARD COUNTY FL-INDIAN RIVER FL-
1143 PM EDT WED AUG 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR INDIAN RIVER AND SOUTHEASTERN
BREVARD COUNTIES UNTIL 1215 AM EDT...
AT 1142 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BLUE CYPRESS LAKE...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PALM BAY...MELBOURNE...ROCKLEDGE...SEBASTIAN AND VERO BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2756 8047 2774 8085 2819 8086 2836 8061
2834 8062 2834 8061 2836 8060 2839 8056
2834 8057 2813 8054 2763 8030
TIME...MOT...LOC 0342Z 206DEG 28KT 2774 8068
15Local storm report, Aug 31, 11:56 PM EDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1156 PM EDT WED AUG 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
&&
JCLocal storm report, Sep 1, 12:03 AM EDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1203 AM EDT THU SEP 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 PM TSTM WND GST 3 SSE GIFFORD 27.63N 80.39W
08/31/2016 M42.00 MPH INDIAN RIVER FL MESONET
WEATHERFLOW SITE XVER MEASURED A WIND GUST OF 42 MPH/37
KTS FROM THE SSW.
&&
JCLocal storm report, Sep 1, 12:07 AM EDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1207 AM EDT THU SEP 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND GST 5 SE ROSELAND 27.79N 80.42W
08/31/2016 M44 MPH INDIAN RIVER FL MESONET
WEATHER UNDERGROUND SITE MEASURED A WIND GUST OF 44
MPH/38 KTS FROM THE SW.
&&
JCThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 10:46 PM EDT | Special Weather Statement | MLB | Brevard, Indian River, Martin, Okeechobee, Saint Lucie | 59 min |
| Aug 31, 10:56 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Aug 31, 11:43 PM EDT | Special Weather Statement | MLB | Brevard, Indian River | 32 min |
| Sep 1, 1:50 PM EDT | Special Weather Statement | MLB | Indian River | 55 min |
| Sep 1, 1:56 PM EDT | Special Weather Statement | MLB | Saint Lucie | 49 min |
| Sep 1, 2:10 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange | 50 min |
| Sep 1, 2:18 PM EDT | Special Weather Statement | MLB | Osceola | 42 min |
| Sep 1, 2:30 PM EDT | Special Weather Statement | MLB | Seminole | 45 min |
| Sep 1, 2:36 PM EDT | Special Marine Warning | MLB | 84 min | |
| Sep 1, 2:53 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange | 37 min |
| Sep 1, 3:05 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange | 25 min |
| Sep 1, 3:09 PM EDT | Special Marine Warning | MLB | 66 min | |
| Sep 1, 3:14 PM EDT | Special Weather Statement | MLB | Okeechobee | 46 min |
| Sep 1, 3:31 PM EDT | Special Marine Warning | MLB | 59 min | |
| Sep 1, 3:36 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Seminole, Volusia | 39 min |
| Sep 1, 3:39 PM EDT | Tornado Warning | MLB | Volusia | 36 min |
| Sep 1, 3:50 PM EDT | Special Marine Warning | MLB | 85 min | |
| Sep 1, 3:53 PM EDT | Special Weather Statement | MLB | Indian River, Saint Lucie | 67 min |
| Sep 1, 3:59 PM EDT | Special Weather Statement | MLB | Osceola | 46 min |
| Sep 1, 4:28 PM EDT | Tropical Storm Warning | MLB | 23 hr | |
| Sep 1, 4:41 PM EDT | Wind Advisory | MLB | Lake, Orange, Seminole, Volusia | 23 hr |
| Sep 1, 4:52 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Volusia | 53 min |
| Sep 1, 5:21 PM EDT | Special Marine Warning | MLB | 54 min |
Nearby
Small Craft Advisory for Windses in Florida, 2016Every small craft advisory for winds in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.